# SDR DALA2021070603714

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,779 hours, 38,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CRACKS (2EA) ON FRAME WEB BTW STA 1640 AND STGR-14 RH SIDE ON INBD UPPER HOLE AT 3 AND 9 CLOCK POSITION. CORRECTIVE ACTION: SUMMARY OF NRC 00467: FRAME WEB BTW STA 1640 AND STGR-14 RH SIDE WAS REPAIRED PER ER/A 570207-14 AD REV. A SECTION III: PERMANENT REPAIR AND ETI57-21-250 REV 7. (1860571)
